# SDR AALA2020070549004

- Difficulty date: July 3, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 22,698 hours, 9,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - RED EXIT ROW SEAT LIGHT (16C) HOUSING DETACHED.  REATTACHED AND SECURED EMERGENCY LIGHT ASSEMBLY PER AMM 33-51-01, OPERATIONAL CHECK OKAY.
